Confused About My Cycle, Plus Postinor2 Side Effect, Help

Hi aunty eya, good morning
I have a little problem that bothers me.
The last day of my last period was 30th of November so I wasn't expecting it till 26th this month. But it came on the 14th. That's two Saturdays ago. Strangely it hasn't Stopped rushing.


  Today is 23rd and I'm still rushing.  Making it 10days I have been with this, which is very strange cos usually I'm a 3-5 days period person.
And no I didn't

perform any self medication abortion or anything of such.

I can't take this issue to my doctor cos he would probably beat me up lol. Cos I read online that usage of contraceptives could lead to this, and no lies for two months I have been a regular postinor2 user. 


I have a child who's nearly 2years so my doctor has been asking me to come around for the IUD thing but I keep posting him cos I'm scared of it. That's d major reason I have been using pills.

Pleasee, is there anything I can take to stop This bleeding?? I really do hate this! 

And dear God ,doctor and readers I promise not to ever use pills again. Please just help me this one time. Tnx
PS:- I'm in my 20's .

Comments

  1. Hi K, Good morning, I just published your mail on the blog. Sorry I couldn't update yesterday. You need to see your Doctor cos Postinor2 is an emergency pill that's supposed to be taken only once in about three months I think. He won't kill you, just summon courage and go. If you can drink raw ugu juice, it helps a lot with blood clotting but see your Doc ASAP cos you are losing blood.
    You'll be fine.

    ReplyDelete
    Replies
    1. It's wrong to use emergency pills as contraceptives for long term family planning. If you cannot do Billing's method, go the hospital way.

      Delete
    2. Tnx aunty eya for your advice and tnx for posting this... I shall heed everything you adviced. Bless u and your home.

      Delete
    3. sarafina1/01/2014

      What is Billing's method o aunty

      Delete
  2. Anonymous12/24/2013

    I second aunty Eya! Awon mama niyen! She haff speak, kindly heed pls! See yah dokita. Take care of ursef abeg.

    ReplyDelete
    Replies
    1. I keep asking pple why they use Postinor as pills. Its for emergency in d case where u had sex without protection for pregnancy(not STD). I notice lots of married women use as pills, so wrong.

      Delete
  3. Anonymous12/24/2013

    Doctor, Doctor, Doctor o, abeg o! thats the only solution o, and kindly not go to a mushroom hospital o.

    ReplyDelete
  4. Anonymous12/24/2013

    Hi poster,
    Postinor 2 and other brands of levonorgestrel are for use as emergency contraception and not to be taken more than once per menstrual cycle (21-35 dys, depending on ur cycle length). There are other pills that r used for contraceptive purposes like the combined oral contraceptives. Apart from the temporary hormonal imbalance wc P2 could cause and wc explains the prolonged bleeding u've had, it also increases the chances of an ectopic pregnancy occuring. If ur scared of IUCDs, ask ur Dr for other family planning methods and u will choose the one that's convenient for u. In the mean time, start on multivitamins, Astyfer syr preferrably and see that Dr ASAP.
    Good luck n merry xmas,
    Dr Chez

    ReplyDelete
    Replies
    1. Tnx for your help. But please can you recommend other "safe" contraceptives . Cos my hubby and I plan on having a second baby by next year. So I'm thinking there won't be need for FP before then if I can find a safe contraceptive to keep using till I'm ready to take in. Tnx a lot

      Delete
    2. Anonymous12/24/2013

      Other safe contraceptives that I know and use are Duofem or Combination3. It's safe and its promoted by the society for family health. BUT u have to take it everyday at d same time if not it won't work and its very cheap btw N50 and N100 depending on where u it from.

      As for ur flow just allow it run its course and it will stop. Your abuse for Ps2 is what is making you bleed this long but fret not cos it will stop.

      Delete
    3. Everyday? Like non-stop? Even when I'm not havin sex? I still have to take it?

      Delete
    4. Anonymous12/24/2013

      Yes

      Delete
    5. Anonymous12/25/2013

      Please visit a doctor..taking medical advice over the Internet is at your own risk.

      Delete
  5. Anonymous12/24/2013

    dear poster, please see a gynaecologist. U need to also check ur blood level since u av been bleeding. Meanwhile there r other forms of contraceptives apart from IUCD. Go 2 a family planning clinic n u would b given more information. Btw, there r injectables , n oral pills n even natural methods available.

    ReplyDelete
  6. Cycles changes as we get older but if its really an point of concern see your doctor.

    Blessings and Merry Christmas to you and yours. May this season of love be the season that runs through you, your home, your family throughout the year.

    peace.

    ReplyDelete
  7. Poster if you are planning on having a baby next year then I suggest you just use condoms until when you are ready for ababy.

    I've heard that after coming off all contraceptives it might take a while to conceive. I know some people fall pregnant almost immediately after coming off contraceptives but you don't know how your body will react to it yet.
    You don't want to fall in the category of those that might take a while to conceive after stopping contraceptives so I'll just use condoms if I were you coz next year is just round the corner.

    ReplyDelete
    Replies
    1. Some men don't just agree with that,lol n unfortunately my husband is one. Condoms (NO) in our home :(

      Delete
    2. Anonymous12/25/2013

      My dear 90% of married men don't agree with condom. My husband one time he used it he was sulking while doing d deed.

      Delete
    3. Anonymous12/25/2013

      Dear KT. You sound really lazy and not quite ready to do the needful. None of the suggestions seem good enough for you. You can't have it all. Just weigh the advs and diadvs and pick the best! Else continue with your postinor and harm youself!

      Delete
    4. I'm not lazy ma.
      Saw my doctor briefly today and was asked to be back tomorrow. Tnx to Every1 for d advice(s). .. Bless u all.
      Merry Christmas

      Delete
  8. Anonymous12/24/2013

    Yes o. Dont use pills I used after my second child and hes seven next month n I stil cant get pregs.

    ReplyDelete
    Replies
    1. Anonymous12/25/2013

      It doesn't mean your inability to get pregnant is a result of the pill you used. There are a variety of other factors. Please don't discourage others.

      Delete
  9. Anonymous12/25/2013

    Do not stress urslf,simply go 4 implant on ur arm,its d best esp if u scared of IUCD

    ReplyDelete
  10. Anonymous12/26/2013

    Kt, I used combination 3 for straight one year ɑ̤̥̈̊Ω̴̩̩̩̥d̶̲̥̅̊ Iτ̲̅ was normal, you just Ђ̥̊α̲̅√ع to be discipline to do dat, I dnt miss Iτ̲̅ by 9am everyday, weather sex or not, Iτ̲̅ even gives a steady period, 28dys circle. I Ђ̥̊α̲̅√ d sticker on my mirror, laptop our bedroom door so I dnt forgt, but all I notice after sometimes was ance ɑ̤̥̈̊Ω̴̩̩̩̥d̶̲̥̅̊ pimlpes but I also changed cream ɑ̤̥̈̊Ω̴̩̩̩̥d̶̲̥̅̊ soap so I cldnt say which caused Iτ̲̅ . ɑ̤̥̈̊Ω̴̩̩̩̥d̶̲̥̅̊ guess what I stoped I̶̲̥̅̊n̶̲̥̅̊ july ɑ̤̥̈̊Ω̴̩̩̩̥d̶̲̥̅̊ missed my period I̶̲̥̅̊n̶̲̥̅̊ september. I recommend Iτ̲̅ for my friends. I showed my doctor friend ɑ̤̥̈̊Ω̴̩̩̩̥d̶̲̥̅̊ he said is Oº°˚˚°ºĶ.

    ReplyDelete

Post a Comment

Feel free to email us with comments, suggestions, recipe ideas, or pretty much anything! We love hearing from you an are always excited to receive a comment or email from a blog reader.
Contact Email: cuulme@gmail.com

Most comments are by blog readers. Always seek Professional Help First.
“As an Amazon Associate I earn a commission from qualifying purchases.” When readers purchase items through links on this blog.
- Eya Ayambem

SHARE POST

BLOG VIEWS